# SDR DALA2022050703190

- Difficulty date: May 4, 2022
- Submitted: May 7, 2022
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 19,673 hours, 7,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8525355) DURING INSPECTION FOUND EMERGENCY ISLE ILUMINATION LIGHTS AT SEAT ROWS 28,29,30,31,32 INOP. REMOVED AND REPLACED BATTERY CHARGER M2627. REF. B737 AMM 33-51. OPS CHECK NORMAL.
